Unveils new two-hour comedy block
CBS announced Wednesday that the new comedies "The Millers" from Greg Garcia and David E. Kelley's "The Crazy Ones," starring Robin Williams, will join "The Big Bang Theory" and "Two and a Half Men" on Thursdays to form a new two-hour comedy block.
The first-place network is largely taking an "If it ain't broke" approach to its 2013-14 schedule. But it is adding significantly to Mondays and Thursdays.
The new sitcoms "We Are Men" and Chuck Lorre's "Mom" are joining CBS's current Monday comedies "How I Met Your Mother" and "2 Broke Girls," while "Mike & Molly" will hold until later in the season. The network is also airing the drama "Hostages" in the fall at 10 p.m., and "Intelligence" will take its place in midseason. "Hostages" will air for 15 episodes in the fall.
The other big makeover is Thursday nights, with Garcia's "The Millers," starring Will Arnett, Margo Martindale, Beau Bridges and JB Smoove, and Kelley's Robin Williams advertising comedy, "The Crazy Ones," joining "Big Bang" and "Men" and Sherlock Holmes drama "Elementary."
The two-hour Thursday comedy block will compete head-to-head with an NBC comedy block that includes new sitcoms from Michael J. Fox and Sean Hayes.
The network passed on a planned "NCIS" spinoff but said it may continue to develop it for the future.
CBS announced its schedule Wednesday hours before its upfront presentation to advertisers.
Here's the CBS schedule:
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM WE ARE MEN (N)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM (N)
10:00-11:00 PM HOSTAGES (N)
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (NT)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS (N)
9:00-9:30 PM THE CRAZY ONES (N)
9:30-10:00 PM TWO AND A HALF MEN (NT)
10:00-11:00 PM ELEMENTARY
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (NT)
10:00-11:00 PM BLUE BLOODS
8:00-8:30 PM COMEDYTIME SATURDAY (N)
8:30-9:00 PM COMEDYTIME SATURDAY (N)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST